Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Low grade fever, chills after taking flu vaccine. Reaction to vaccine?

My husband, age 74, has been running a low grade fever for the past 4 days (99 to 101), it began shortly after we both received the over 65 flu vaccine. I have had no reaction, is this a reaction to the flu vaccine. He also was
achy and had the chills for the first 2 days. He seems to be improving as he does not have a fever during the day, but in the evening he will develop a low grade fever (99 to 101). Thank you for your information
\
Asked On : Fri, 18 Oct 2013
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, as you describe it is low grade fever, it may be due to vaccine, but its occurence in adults is questionable, or may be due to active infection. There is possibility of the streptococal infection, or malaria.
So i advise you to consult a physician for diagnosis and treatment. Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Thanks for query on HCM.
You can experience low-grade fever and aching after getting any flu vaccine. After getting a flu shot some people can also experience soreness, redness, or swelling where the shot was given.
No need to worry, you can take any simple nsaid to subside fever.
Cold sponging will be helpful to reduce the temperature.
It will subside within 3 to 5 days,otherwise consult your treating doctor for further guidance.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor